# SDR QXEA200300780

- Difficulty date: June 30, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 4,092 hours, 3,264 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Worn
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI- ON FLIGHT 2524 AFTER TAKEOFF RECIEVED RIGHT BLEED DUCT WARNING. AUTO SYSTEM TEMPORARY SHUT OFF RIGHT BLEED SYSTEM AND MESSAGE CHANGED TO A CAUTION. AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. REMOVED AND REPLACED ACM SEALS AND COUPLING. OPEATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
